# SDR ASAA0843955

- Difficulty date: November 19, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Part serial: 2671
- Condition: Dented
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FORE FLAP UPPER SURFACE DENTED 8 INCHES FROM T/E AND 47 INCHES FROM INBD SIDE.  DENT MEASURES A=1.3 Y=.033 FOR A/Y 39.39, REPAIRED DENT DAMAGE ON LT WING INBD FOREFLAP UPPER SURFACE IAW SRM 51-70-10 REPAIR 2.
